gPod (ex_earthmonk411) wrote in queerbipolar,
gPod
ex_earthmonk411
queerbipolar

  • Mood:

the placebo effect

I’ve notice some interesting changes since I started on the mood stabilizer. I’m sleeping better than I ever have. I no longer remember my dreams (which, if you know me is a feat…and a loss as they were Krazy), I sweat a lot more and I don’t seem quite so anxious. Oh ya...the ichy hands thing is really iriatting!

The thing is, I’m only at 25mg. Because one could die if they go up to quickly on this med I need to titrate up slowly. In 8 weeks time I’ll be at 200mg. At the midway point I’m going to touch base with my GP and get some blood work done. I guess what I’m wondering is, could this be a placebo effect?

Hmmmm.

I do miss my dreams but it’s a small price to pay for a good night’s sleep.
  • Post a new comment

    Error

    default userpic
  • 1 comment
I sleep a lot better too, but I've never remembered many of my dreams, so I can't compare with you there. Maybe you remember fewer of them because you're sleeping more soundly?

And if your hands are itchy, I'd check with your doc immediately. Continued itchiness or rash (especially in the first month or so) is a possible indicator of a negative reaction to the med.